Cart (Loading....) | Create Account
Close category search window

Asymptotically optimum detection of a weak signal sequence with random time delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Arbekov, I.M. ; Lab. for Control Syst. Theory, Moscow Univ., Russia

The problem of designing asymptotically optimum detectors for a weak signal sequence with random time delays in the presence of a white Gaussian noise is considered. The multidimensional probability distribution of the time delays is assumed to be known. As a result of asymptotic analysis of the log-likelihood ratio, the asymptotically optimum linear or quadratic detectors and their probability distributions and efficiencies are found

Published in:

Information Theory, IEEE Transactions on  (Volume:41 ,  Issue: 4 )

Date of Publication:

Jul 1995

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.